CureZone   Log On   Join
MC gave me candida
 
danthephysio Views: 1,408
Published: 19 years ago
 

MC gave me candida


I stopped my Master-Cleanse on the 17th day. I was feeling very odd, hungry (my body was crying out for food), and having low energy, both in mind and body. I had noticed a rash under my arm pits that had never been there before.

I have had candida before, and got some wonder once only pill to take (about 3 months ago). But I think that this rash is candida related.

Now I'm fully into a parasite cleanse: with Clarkia type herb/liquid, zapping (started today), and garlic, and acidophyllis (using the GNLD brand - a network marketing company - top quality stuff with much research behind it), in the hope of ridding myself of this lovely condition.

All that maple syrup must have contributed to the candida thriving. I'm not sure whether I should be warning people or asking whether my symptoms are normal after an MC. It may not be candida, but what else could it be?

I feel much better to be back on food again. Now the better diet begins.

Feedback appreciated,

cheers, Dan
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.594 sec, (1)